Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

I am taking THC oil pills for ivor lewis

hello I have had a lvor lewis along with chemo befor and after and know my lymph node in my stomach a swollen and the oncology doctors tell me there is nothing they can do for me anymore , and to try alternative medicine ... i have been having THC oil pills ... do you believe this will help ?????
Asked On : Sun, 27 Mar 2011
Answers:  2 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
THC might have an affect on cancer, but expect many sceptics, there is not enough studies due to this chemical being schedule 1. If you feel better then it will help, the mind can find ways to heal. Find a way to focus on something else, such as your family and what you can do to improve their life and I assure you that you will be here much longer than you were told. Never give up.
Answered: Sat, 2 Apr 2011
  User's Response
homoeopathy has a scope of dealing with such type of problems but you need to give a detailed history.
Answered: Sun, 21 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor